Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 29, Number 2

All articles in this issue are freely accessible.

Viscous flow along a corner: Numerical solution of the corner layer equations
Stanley G. Rubin and Bernard Grossman.
Quart. Appl. Math. 29 (1971), 169-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99762
On heat conduction in materials with memory
Jace W. Nunziato.
Quart. Appl. Math. 29 (1971), 187-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 295683
Numerical determination of displacement fields in elastic disks with stress boundary conditions
Jay W. Feldmann.
Quart. Appl. Math. 29 (1971), 205-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 302028
Temperature and heat transfer history of a solid body in a forced convection flow
N. Konopliv and E. M. Sparrow.
Quart. Appl. Math. 29 (1971), 225-235
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99761
Necessary and sufficient conditions for bounded global stability of certain nonlinear systems
R. K. Brayton.
Quart. Appl. Math. 29 (1971), 237-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 288366
Nonlinear dynamic buckling of a compressed elastic column
Edward L. Reiss and Bernard J. Matkowsky.
Quart. Appl. Math. 29 (1971), 245-260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 286344
A nonlinear second initial boundary value problem for the heat equation
C. Y. Chan.
Quart. Appl. Math. 29 (1971), 261-268
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 283419
On closed spherical motions
H. Hilmi Hacisalihoğlu.
Quart. Appl. Math. 29 (1971), 269-276
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 281105
The influence of dynamical thermal expansion on the propagation of plane elastic-plastic stress waves
B. Raniecki.
Quart. Appl. Math. 29 (1971), 277-290
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99760
Higher approximations for transonic flows
Nisiki Hayasi.
Quart. Appl. Math. 29 (1971), 291-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 281407
A crack between isotropic and anisotropic media
D. L. Clements.
Quart. Appl. Math. 29 (1971), 303-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99759
A note on a paper by Spillers and Hickerson
Umberto Bertelè and Francesco Brioschi.
Quart. Appl. Math. 29 (1971), 311-313
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 281326
Optimal structural design for given deflection under periodic loading
Raymond H. Plaut.
Quart. Appl. Math. 29 (1971), 315-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99758
A note on angular representations for scattered waves
Dan Censor.
Quart. Appl. Math. 29 (1971), 319-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 284083
A stability condition for linear comparison systems
R. W. Gunderson.
Quart. Appl. Math. 29 (1971), 327-328
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 284664

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website